# SDR HALA0600636

- Difficulty date: July 19, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG STRUT ACCESS 447DB CUTOUT O/B SMALL ATTACH ANGLE LOOSE WITH POSSIBLE CRACK IN UPPER RADIUS, APPROX 8 INCHES AFT OF DIAGONAL BRACE AFT END.  REMOVED NR 1 ENG STRUT ACCESS 447DB CUTOUT O/B SMALL ATTACH ANGLES.  FABRICATED NEW ANGLES, HEAT TREATED, DRILLED, FINISHED, INSTALLED NUT PLATES AND INSTALLED ON A/C IAW SRM 51-30-01, SRM 51-40-05, DRAWING 313T3360 AND SOPM 20-50-01.
